# SDR NOCA06510

- Difficulty date: September 27, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PLEASE BE ADVISED N764NA (FLT 7018 LEJ-KWI) PHONE PATCHED MCC AND ADVISED "L HYD QUANTITY" DECREASING.  THE FLIGHT CREW FOLLOWED QRH.  A/C WENT BACK TO LEJ.  NO OVER WEIGHT LANDING CONDITION.  FOUND PRESSURE LINE UNION PACKING DAMAGED ON THE CENTER ACTUATOR. REMOVED AND INSTALLED NEW PACKING, OPS AND LEAK CK SATISFACTORY. PER MM 27-21-03 IPC 27-21-02-01 ITEM 522.
